Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 703529, 7 pages
http://dx.doi.org/10.1155/2014/703529
Research Article

The Congruence Class of the Solutions to a System of Matrix Equations

School of Mathematics and Science, Shijiazhuang University of Economics, Shijiazhuang 050031, China

Received 14 May 2014; Revised 18 August 2014; Accepted 20 August 2014; Published 3 September 2014

Academic Editor: Qing-Wen Wang

Copyright © 2014 Yu-Ping Zhang and Chang-Zhou Dong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. R. A. Horn, V. V. Sergeichuk, and N. Shaked-Monderer, “Solution of linear matrix equations in a congruence class,” The Electronic Journal of Linear Algebra, vol. 13, pp. 153–156, 2005. View at Google Scholar
  2. C. G. Khatri and S. K. Mitra, “Hermitian and nonnegative definite solutions of linear matrix equations,” SIAM Journal on Applied Mathematics, vol. 31, no. 4, pp. 579–585, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. F. J. H. Don, “On the symmetric solutions of a linear matrix equation,” Linear Algebra and its Applications, vol. 93, pp. 1–7, 1987. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  4. H. Dai, “On the symmetric solutions of linear matrix equations,” Linear Algebra and its Applications, vol. 131, pp. 1–7, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. A. Dajić and J. J. Koliha, “Equations ax=c and xb=d in rings and rings with involution with applications to Hilbert space operators,” Linear Algebra and Its Applications, vol. 429, no. 7, pp. 1779–1809, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. H. X. Chang and Q. W. Wang, “Reflexive solution to a system of matrix equations,” Journal of Shanghai University, vol. 11, no. 4, pp. 355–358, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. Q. W. Wang and C. Z. Dong, “The positive solution to a system of adjointable operator equations over Hilbert C-modules,” Linear Algebra and Its Applications, vol. 433, pp. 1481–1489, 2010. View at Google Scholar
  8. C.-Z. Dong, Q.-W. Wang, and Y.-P. Zhang, “The common positive solution to adjointable operator equations with an application,” Journal of Mathematical Analysis and Applications, vol. 396, no. 2, pp. 670–679, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. Z. Dong, Q. W. Wang, and Y. P. Zhang, “On the hermitian R-conjugate solution of a system of Matrix equations,” Journal of Applied Mathematics, Article ID 398085, 14 pages, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. H. X. Chang, Q. W. Wang, and G. J. Song, “(R,S)-conjugate solution to a pair of linear matrix equations,” Applied Mathematics and Computation, vol. 217, no. 1, pp. 73–82, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. Z. Y. Peng, Y. B. Deng, and J. W. Liu, “Least-squares solution of inverse problem for Hermitian anti-reflexive matrices and its approximation,” Acta Mathematica Sinica, vol. 22, no. 2, pp. 477–484, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. Y. H. Liu, “Ranks of least squares solutions of the matrix equation AXB=C,” Computers & Mathematics with Applications, vol. 55, no. 6, pp. 1270–1278, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. S. Yuan and Q. Wang, “Two special kinds of least squares solutions for the quaternion matrix equation AXB+CXD=E,” Electronic Journal of Linear Algebra, vol. 23, pp. 257–274, 2012. View at Google Scholar · View at MathSciNet · View at Scopus
  14. S.-F. Yuan, Q.-W. Wang, and X. Zhang, “Least-squares problem for the quaternion matrix equation AXB+CYD=E over different constrained matrices,” International Journal of Computer Mathematics, vol. 90, no. 3, pp. 565–576, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  15. Q. W. Wang and J. Yu, “On the generalized bi (skew-) symmetric solutions of a linear matrix equation and its procrust problems,” Applied Mathematics and Computation, vol. 219, no. 19, pp. 9872–9884, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. I. Kyrchei, “Analogs of Cramer's rule for the minimum norm least squares solutions of some matrix equations,” Applied Mathematics and Computation, vol. 218, no. 11, pp. 6375–6384, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. B. Zheng, L. Ye, and D. S. Cvetkovic-Ilic, “The *congruence class of the solutions of some matrix equations,” Computers & Mathematics with Applications, vol. 57, no. 4, pp. 540–549, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. G. Xu, M. Wei, and D. Zheng, “On solutions of matrix equation AXB+CYD=F,” Linear Algebra and Its Applications, vol. 279, no. 1-3, pp. 93–109, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus